# SDR FDEA201408142169

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 74,905 hours, 14,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS CRACK AT LE CUT OUT ON LOWER SIDE OF WING AT 5TH SLAT TRACK FROM OTBD END.  REPAIRED IAW SRM 57-40-02 REPAIR 7.
